# SDR COMA2011042570007

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 19,988 hours, 14,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SH67032183
- Condition: Corroded
- Location: Bs 280
- Part time: 19,988 hours, 14,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LT LOWER BULKHEAD WEB CORRODED ABOVE 280 BEAM., LBL 10-12.  R & R LOWER SECTION OF LT 280  BULKHEAD WEB IAW 53-11-10-003.
